# SDR TRBA20121115002

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,927 hours, 35,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FORWARD LT EMERGENCY GROUND FLOOD LIGHT DOES NOT ILLUMINATE.  THE ACFT WAS REMOVED FROM SERVICE. REPAIRED BROKEN WIRE AT LIGHT FORWARD EMERGENCY GROUND FLOOD LIGHT 49 WL IAW STD PRACTICES 20-27-17. THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
